On the cohomology of Coxeter groups

Authors
Citation
T. Hosaka, On the cohomology of Coxeter groups, J PURE APPL, 162(2-3), 2001, pp. 291-301
Citations number
9
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
JOURNAL OF PURE AND APPLIED ALGEBRA
ISSN journal
0022-4049 → ACNP
Volume
162
Issue
2-3
Year of publication
2001
Pages
291 - 301
Database
ISI
SICI code
0022-4049(20010824)162:2-3<291:OTCOCG>2.0.ZU;2-O
Abstract
In this paper, using a result of F.T. Farrell, we reformulate the Davis for mula for the cohomology of a Coxeter group, and we study the problem as to when the ith cohomology of a Coxeter group is finitely generated. (C) 2001 Elsevier Science B.V. All rights reserved.